# SDR CALA9701691

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Tab
- Part number: 657279971
- Condition: Disbonded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR CONTROL TAB OUTBOARD TRAILING EDGE CORNER SEPARATING.  THE ELEVATOR TAB WAS REMOVED AND A SERVICEABLE TAB WAS INSTALLED IAW MM 27-30.
